# SDR M7K2008F00019

- Difficulty date: May 23, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N809MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3927
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Sensor
- Part number: 1130021089
- Part serial: 14192
- Condition: Failed
- Location: Rgb
- Part time: 1,335 hours
- Component: Rgb, Urocop
- Component part number: EC130B4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW MGB OIL PRESSURE WARNING LIGHT ILLUMINATES DURING GROUND IDLE OF THE AC.  SWITCH WAS FOUND OUT OF TOLERANCE. SWITCH WAS REPLACED WITH A SERVICEABLE PART WITH NO FURTHER DISCREPANCY NOTED. THIS IS NOT AN UNCOMMON FAULT FOR THIS PART. SUGGEST IMPROVED DESIGN OR BETTER QC FOR INTERNAL PARTS AS PERHAPS ON A THIRD OF THESE SWITCHES FAIL IN SERVICE. (K)
